# SDR 95ZZZX3061

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434TA
- Make and model: Doug DC-6B
- Aircraft serial: 44434
- Engine: Pwa CB3
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 327628
- Condition: Cracked
- Location: Nr 4 Eng Nr 3
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: E

## Discrepancy

FLT 690 - SHUT DOWN NR 4 ENGINE DUE TO BACKFIRING.  REPLACED NR 3 CYLINDER.
